American Journal of Computational Mathematics

Vol.3 No.1(2013), Paper ID 29134, 6 pages

DOI:10.4236/ajcm.2013.31008

 

Modified Adomain Decomposition Method for the Generalized Fifth Order KdV Equations

 

Huda O. Bakodah

 

Department of Mathematics, Science Faculty for Girls, King Abdulaziz University, Jeddah, KSA

 

Copyright © 2013 Huda O. Bakodah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bakodah, H. (2013) Modified Adomain Decomposition Method for the Generalized Fifth Order KdV Equations. American Journal of Computational Mathematics, 3, 53-58. doi: 10.4236/ajcm.2013.31008.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.